PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 29 | 2 | 181-201
Tytuł artykułu

Semi-open sets in biclosure spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to introduce and study semi-open sets in biclosure spaces. We define semi-continuous maps and semi-irresolute maps and investigate their behavior. Moreover, we introduce pre-semi-open maps in biclosure spaces and study some of their properties.
Rocznik
Tom
29
Numer
2
Strony
181-201
Opis fizyczny
Daty
wydano
2009
otrzymano
2009-04-29
poprawiono
2009-07-01
Twórcy
  • Department of Mathematics, Brno University of Technology, Technická 2, 616 69 Brno, Czech Republic
  • Department of Mathematics, Brno University of Technology, Technická 2, 616 69 Brno, Czech Republic
Bibliografia
  • [1] J.M. Aarts and M. Mršević, A bitopological view on cocompact extensions, Topol. Appl. 83 (1991), 1-16.
  • [2] C. Boonpok and J. Khampakdee, Generalized closed sets in biclosure spaces, to appear.
  • [3] E. Čech, Topological spaces, (revised by Z. Frolík, M. Katětov), Academia, Prague 1966.
  • [4] E. Čech, Topological spaces, Topological papers of Eduard Čech, Academia, Prague (1968), 436-472.
  • [5] J. Chvalina, On homeomorphic topologies and equivalent set-systems, Arch. Math. Scripta Fac. Sci. Nat. UJEP Brunensis, XII 2 (1976), 107-116.
  • [6] J. Chvalina, Stackbases in power sets of neighbourhood spaces preserving the continuity of mappings, Arch. Math., Scripta Fac. Sci. Nat. UJEP Brunensis, XVII 2 (1981), 81-86.
  • [7] J. Deak, On bitopological spaces, I, Stud. Sci. Math. Hungar. 25 (1990), 457-481.
  • [8] B. Dvalishvili, On some bitopological applications, Mat.Vesn. 42 (1990), 155-165.
  • [9] J. Khampakdee, Semi-open sets in closure spaces, to appear.
  • [10] J.C. Kelly, Bitopological spaces, Proc. London Math. Soc. 3 (13) (1969), 71-79.
  • [11] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41.
  • [12] J. Šlapal, Closure operations for digital topology, Theoret. Comput. Sci. 305 (2003), 457-471.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1157
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.